Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 255, NWS Twin Cities, MN

September 6, 2010Pepin County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 6, 2010, 5:21 AM CDT for Pepin County, Wisconsin. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2010, 5:21 AM CDT (10:21 UTC)
Expired
Sep 6, 2010, 5:51 AM CDT
In force
30 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

County Pepin County, WI

The radar

The La Crosse radar (KARX), 104 km from the middle of the area, began a volume at 10:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 6, 5:22 AM CDTHAIL 0.51 Nw Ella, WIRELAYED BY COUNTY DISPATCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 10.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2010-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2010-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-381 J/kg
Mixed-layer LCL
1174 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

258 
WUUS53 KMPX 061021
SVRMPX
WIC091-061100-
/O.NEW.KMPX.SV.W.0255.100906T1021Z-100906T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
521 AM CDT MON SEP 6 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PEPIN COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 600 AM CDT

* AT 520 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
  PORCUPINE...OR ABOUT 7 MILES SOUTHWEST OF DURAND...AND MOVING EAST
  AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  DURAND...
  ARKANSAW...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4459 9165 4459 9201 4458 9203 4451 9204
      4454 9214 4462 9213 4468 9193 4469 9176
      4468 9166
TIME...MOT...LOC 1021Z 264DEG 31KT 4457 9206

$$
3 follow-up statements
314 
WWUS53 KMPX 061032
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
532 AM CDT MON SEP 6 2010

WIC091-061100-
/O.CON.KMPX.SV.W.0255.000000T0000Z-100906T1100Z/
PEPIN WI-
532 AM CDT MON SEP 6 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT 
FOR PEPIN COUNTY...

AT 532 AM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE SEVERE STORM WAS LOCATED
4 MILES SOUTH OF DURAND...OR ABOUT 5 MILES NORTHEAST OF ELLA...AND 
MOVING EAST NORTHEAST AT 25 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  DURAND.
  MAINLY RURAL AREAS OF EASTERN PEPIN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4459 9201 4458 9203 4451 9205 4452 9207
      4464 9207 4469 9183 4468 9166 4459 9165
TIME...MOT...LOC 1032Z 260DEG 21KT 4458 9195

$$
991 
WWUS53 KMPX 061041
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
541 AM CDT MON SEP 6 2010

WIC091-061100-
/O.CON.KMPX.SV.W.0255.000000T0000Z-100906T1100Z/
PEPIN WI-
541 AM CDT MON SEP 6 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHEASTERN PEPIN COUNTY...

AT 540 AM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE SEVERE STORM WAS LOCATED
OVER EXTREME NORTH CENTRAL BUFFALO COUNTY...OR ABOUT 9 MILES NORTH OF
MODENA...AND MOVING EAST NORTHEAST AT 40 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  MAINLY RURAL AREAS OF EASTERN PEPIN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

REPORT ANY DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY
TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4459 9165 4459 9190 4462 9188 4467 9183
      4468 9166
TIME...MOT...LOC 1040Z 267DEG 40KT 4458 9181

$$
624 
WWUS53 KMPX 061051
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
551 AM CDT MON SEP 6 2010

WIC091-061059-
/O.CAN.KMPX.SV.W.0255.000000T0000Z-100906T1100Z/
PEPIN WI-
551 AM CDT MON SEP 6 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PEPIN COUNTY IS
CANCELLED...

RADAR INDICATED THAT THE SEVERE STORM HAD MOVED OUT OF PEPIN COUNTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

THOSE IN DOWNSTREAM EAU CLAIRE COUNTY SHOULD STILL REMAIN ALERT AS 
RESTRENGTHENING IS POSSIBLE.

LAT...LON 4459 9165 4459 9190 4462 9188 4467 9183
      4468 9166
TIME...MOT...LOC 1049Z 267DEG 40KT 4457 9167

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 4:14 AM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Sep 6, 4:14 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
414 AM CDT MON SEP 6 2010

.DISCUSSION...

MOTHER NATURE IS HARD AT WORK THIS LABOR DAY...WITH THE FORECAST
CONCERNS CENTERING ON SEVERE WEATHER LATE THIS AFTERNOON AND THIS
EVENING AND STRONG WINDS THROUGHOUT TONIGHT AND INTO TUESDAY.

SYNOPSIS...THE WATER VAPOR LOOP SHOWS ONE SHORT WAVE MOVING EAST
OF THE AREA WITH SOME WEAK SUPPRESSION LEFT IN ITS WAKE EARLY THIS
MORNING. A MUCH DEEPER SYSTEM AND THE ONE OF INTEREST IS OVER THE
NORTHERN U.S. ROCKY MOUNTAINS...WITH AN EMBEDDED IMPULSE ROUNDING
THE BASE OF THE TROUGH IN SOUTHERN WY. THIS IMPULSE...ASSOCIATED
WITH A 115 KT 250MB JET SEEN ON LAST EVES RAOBS...WILL QUICKLY
MOVE EAST TODAY TILTING THE WHOLE LONG WAVE TROUGH NEGATIVE AND
CREATING THE SEVERE WEATHER AND WIND POTENTIAL IN MN AND WI. AT
THE SURFACE...CYCLOGENESIS CONTINUES EARLY THIS MORNING WITH A 993
MB LOW LIFTING NORTHEAST INTO NE. A TONGUE OF LOW 60 DEGREE DEW
POINTS HAS WORKED ITS WAY UP TO NORTHEAST NEBRASKA AND THIS WILL
SHIFT INTO THE AREA TODAY...MAXIMIZING WITH ISOLATED MID 60
READINGS...HIGH FOR SEPTEMBER IN THIS AREA. THE LOW WILL LIFT INTO
CENTRAL MN BY NEAR MIDNIGHT TONIGHT SWEEPING A COLD FRONT EASTWARD
TO ITS SOUTH...WITH A SECONDARY LOW /NEAR 998 MB/ EXPECTED TO
DEVELOP ACROSS SOUTH CENTRAL MN TOWARDS THE TWIN CITIES/RED WING
LATE THIS AFTERNOON INTO THE EVENING. THIS WILL BE A TRIPLE POINT
AS THE FRONT OCCLUDES AND A PARTICULAR AREA OF INTEREST.

MODEL PREFERENCES...NUMERICAL GUIDANCE REMAINS IN GOOD AGREEMENT.
THERE IS A SLIGHT SLOWING TREND IN THE NAM...GEM...AND SREF OVER
THE PAST FEW RUNS...AND EACH ARE FAIRLY DEEP WITH THE LOW WHICH
MAY BE THE REASON. IMPACTS OF THIS SLIGHT SLOW DOWN ARE
MINIMAL...MAYBE EXTENDING THE STRONG THUNDERSTORM THREAT A BIT
LATER INTO THE EVENING FOR EASTERN AREAS. OVERALL FAVOR A BLEND OF
MUCH OF THE DETERMINISTIC GUIDANCE FOR FORCING AND FRONTAL PASSAGE
TIMING.

SEVERE WEATHER POTENTIAL...WARM AIR ADVECTION AND MOISTURE
TRANSPORT IS ALREADY DEVELOPING ACCAS AND LIGHT RADAR RETURNS THIS
MORNING. WITH FORECASTING INCREASING F-GEN TO SUPPORT MORE
LIFT...BELIEVE THAT SCATTERED SHOWERS AND STORMS SHOULD GRADUALLY
INCREASE THROUGH TODAY...IN WEST TO EAST BROKEN BANDS. SEVERE
POTENTIAL APPEARS SOMEWHAT MINIMAL IN THESE BEFORE MID-
AFTERNOON...WHEN INCREASING DEEP LAYER SHEAR MAY SUPPORT EMBEDDED
HAILERS. OTHERWISE...THE COLD FRONT WILL BE THE FOCUS FOR SURFACE
OR NEAR-SURFACE BASED CONVECTION. THE POTENTIAL LIMITING FACTORS
REMAIN THE ELEVATED MIXED LAYER CAP AND SOMEWHAT LIMITED
1000-800MB MOISTURE. THE DYNAMICS ARE SO STRONG HOWEVER THAT
OVERCOMING A SLIGHT CAP THAT IS FORECAST BY MANY MODELS SHOULD NOT
BE A PROBLEM. WHAT THEY MAY LIMIT IS COVERAGE OF CONVECTION ALONG
THE FRONT. ENVIRONMENTAL WIND SPEEDS AND CROSSOVER FAVOR
SUPERCELLS IF STORMS DO DEVELOP...WHICH IS MOST FAVORED 5 PM AND
AFTER. COVERAGE IS FAVORED TO INCREASE IN THE EVENING PERIOD AS
STORMS EVOLVE INTO MORE OF A QUASI-LINEAR MODE. THE LOW-LEVEL
SHEAR AND 0-3KM MLCAPE OF 100 TO 150 J/KG...COMBINED WITH THE A
BACKED STORM-RELATIVE INFLOW NEAR THAT TRIPLE POINT COMING ACROSS
SOUTH CENTRAL INTO SOUTHEAST MN...DO FAVOR A WINDOW FOR TORNADIC
POTENTIAL...INCLUDING WHEN IN THE QUASI-LINEAR MODE INTO THE
EVENING. DAMAGING WINDS WILL BE THE PRIMARY THREAT AS THE OVERALL
SYNOPTIC WINDS INCREASE MARKEDLY AND THIS IS RELAYED IN THE DCAPE
FORECASTS ON GUIDANCE. HAVE MENTIONED SEVERE IN THE GRIDS BETWEEN
5 PM AND 11 PM FOR AN AXIS ALONG AND NEAR THE FRONTAL BOUNDARY.
UNDERNEATH THE DRY SLOT IN SOUTHERN MN THE PRECIP COVERAGE SHOULD
WANE CONSIDERABLY INTO OVERNIGHT...WHILE SHOWERS SHOULD CONTINUE
ACROSS CENTRAL MN IN WRAPAROUND MOISTURE AND GRADUAL ASCENT.

STRONG SYNOPTIC WINDS...WITH A SUB 996 MB LOW ON SEVERAL MODEL
MEMBERS AND ROBUST LOW-LEVEL COLD AIR ADVECTION IMMEDIATELY BEHIND
THE FRONT...THE WINDS SHOULD COME UP VERY QUICKLY TONIGHT FROM THE
WEST WITH THE FRONTAL PASSAGE. THE ISALLOBARICS ARE THERE WITH THE
RISE/FALL PRESSURE COUPLET...NEAR 8 MB/3 HOURS...EXPECTED TO
MOVE ACROSS THE FORECAST AREA THIS EVENING. UNIDIRECTIONAL FLOW
BEHIND THE FRONT WITH 850MB FLOW OF 55 TO 65 KTS WILL FAVOR SOME
GUSTS OF NEAR 50 MPH IF NOT STRONGER NEAR BUFFALO RIDGE AND THE MN
RIVER VALLEY. WATER VAPOR SIMULATIONS SHOW SOME SIGNS OF A STING
COMING IN WITH THE DEEP PV ANOMALY...A SIGN OF STRONG WIND GUSTS.
SUSTAINED WESTERLY WINDS SHOULD HAVE NO PROBLEM MEETING WIND
ADVISORY CRITERIA THIS EVENING IN WEST CENTRAL TO SOUTH CENTRAL
MN...AND IT IS POSSIBLE AN UPGRADE TO A HIGH WIND WARNING FOR PART
OF THE BUFFALO RIDGE AREA WILL BE NEEDED. THE WRAPAROUND WINDS
WILL BE SLOW TO DROP ON TUESDAY...IN WHAT WILL TRULY FEEL AND LOOK
LIKE AN AUTUMN DAY. SO HAVE ISSUED A WIND ADVISORY FROM 6 PM
TONIGHT THROUGH 3 PM TUESDAY AFTERNOON.

BEYOND...LITTLE CHANGE MADE TO THIS PORTION OF THE FORECAST WITH
CONCERNS CENTERED ON THE NEAR TERM. STILL APPEARS THAT THE
INFLUENCES OF TROPICAL STORM HERMINE WILL REMAIN TO THE SOUTH OF
THE AREA AS THEY LIFT UP THROUGH THE OZARKS DURING THE MIDDLE TO
LATTER PART OF THE WEEK. NORTHERN STREAM FEATURE STILL WARRANTS
POPS ON WEDNESDAY NIGHT INTO THURSDAY NIGHT.

&&

.AVIATION.../06Z TAF ISSUANCE/
WK SHRTWV MOVG ACROSS NRN IA OVERNIGHT WILL HELP KEEP MID LEVEL
CLOUDS ALONG AND NORTH OF THE DEVELOPING WARM FRONT. FARTHER
NORTH...MID LEVEL CLOUDS WILL AFFECT NORTHEAST QUAD OF THE AREA WITH
A FEW VERY LIGHT SHRA.  OTHERWISE...BELIEVE VFR CONDS WILL CONTINUE
THROUGH THE NIGHT.  MODELS STILL INDICATE DEEPENING SFC LOW SHUD
APPROACH SW MN THROUGH 18Z AND THEN LIFT NE DRNG AFTN/EVENG AS CDFNT
DRIVES ACRS S MN AND WRMFNT LIFTS NORTH.  NARROW AXIS OF INSTAB AHD OF
FAST MVG FNT WL BRNG SCT TSTMS ACRS AREA. SEE TAFS FOR TIMING.

KMSP....VFR THRU 00Z TUE. SOME MID CLOUDS DRIFTING OVER REGION WITH
EAST WINDS INCREASING MONDAY MORNING AHEAD OF LOW/INCREASING PRES
GRADIENT.  NARROW WINDOW FOR TSTMS MAINLY AFT 00Z WITH STG WEST
WINDS DEVELOPING WITH COLD FROPA.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WIND ADVISORY FROM 6 PM THIS EVENING TO 3 PM CDT TUESDAY FOR
     BLUE EARTH-BROWN-CHIPPEWA-FARIBAULT-FREEBORN-KANDIYOHI-LAC
     QUI PARLE-LE SUEUR-MARTIN-NICOLLET-REDWOOD-RENVILLE-SIBLEY-
     STEELE-STEVENS-SWIFT-WASECA-WATONWAN-YELLOW MEDICINE.

WI...NONE.
&&

MTF/DWE
Hazardous weather outlook, Sep 6, 5:07 AM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
507 AM CDT MON SEP 6 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
071200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
507 AM CDT MON SEP 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE
OUTLOOK AREA TODAY AND THIS EVENING.

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THIS MORNING
AND EARLY AFTERNOON. A FEW OF THESE MAY PRODUCE DIME TO QUARTER
SIZE HAIL. THE CHANCES FOR SEVERE WEATHER WILL INCREASE LATER THIS
AFTERNOON AND EVENING AS STRONG LOW PRESSURE LIFTS NORTHEAST INTO
WESTERN MINNESOTA. THIS WILL SWEEP A COLD FRONT EASTWARD ACROSS
MUCH OF THE OUTLOOK AREA...WHICH WILL BE THE FOCUS FOR POTENTIAL
SEVERE THUNDERSTORMS. THE PRIMARY THREAT FROM THESE WILL BE
DAMAGING WINDS. ISOLATED QUICK-MOVING TORNADOES ARE ALSO
POSSIBLE...PRIMARILY ACROSS SOUTH CENTRAL AND EAST CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN LATE THIS AFTERNOON AND
EVENING.

IN ADDITION...STRONG WESTERLY WINDS ARE EXPECTED TO DEVELOP THIS
EVENING AND CONTINUE OVERNIGHT ACROSS WEST CENTRAL AND SOUTH
CENTRAL MINNESOTA...IN THE WAKE OF THE LOW PRESSURE AND COLD
FRONT. WEST WINDS OF 30 TO 40 MPH ARE EXPECTED...WITH A FEW GUSTS
TO 50 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDY CONDITIONS WILL CONTINUE ON TUESDAY WITH WINDS OF 25 TO 35
MPH AND GUSTS OF 40 TO 45 MPH EXPECTED...PRIMARILY ACROSS WEST
CENTRAL AND SOUTH CENTRAL MINNESOTA.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE OUTLOOK
AREA DURING THE LATTER HALF OF THE WEEK. AT THIS TIME...THE THREAT
FOR WIDESPREAD HAZARDOUS WEATHER APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND
EVENING...PRIMARILY ACROSS SOUTH AND EAST CENTRAL MINNESOTA INTO
WEST CENTRAL WISCONSIN.

In the hours before

Local storm report, Sep 6, 5:11 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
511 AM CDT MON SEP 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 AM     HAIL             MENOMONIE               44.89N 91.91W
09/06/2010  M0.50 INCH       DUNN               WI   TRAINED SPOTTER

&&

KME
Local storm report, Sep 6, 5:16 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
516 AM CDT MON SEP 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 AM     HAIL             MENOMONIE               44.89N 91.91W
09/06/2010  M0.75 INCH       DUNN               WI   TRAINED SPOTTER

&&

KME

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.